# SDR UIEA200300062

- Difficulty date: November 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Engine: Ge CF680C2*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PO83 ICN/HKG SMOKE IN COCKPIT:  WHEN PARKING BRAKE SET, ELECTRICAL FUMES (BURNING ODOR) AND SMOKE CAME FROM RUDDER PEDALS AREA.  ALL ELECTRICAL EQUIPMENT SHUTOFF.  SMOKE AND FUMES WENT AWAY.  REMOVED MAIN DECK CEILING PANEL AND SIDE PANEL OF PEDESTAL, ALSO REMOVED PFD, ND, EICAS CDU AND ACP.  INSPECTED ALL THE INSIDE AREA AND PARK BRAKE RELAY.  NO DEFECT FOUND.  CLEANED INLET AREA OF AIR CONDITIONING, NO ADVANCED SMOKE ODOR.
